# SDR AALA202501086424

- Difficulty date: January 8, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N153AN
- Make and model: Airbus A321-231
- Aircraft serial: 6908
- Aircraft time: 27,393 hours, 10,770 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664515
- Part serial: M18221
- Condition: Dislodged
- Location: Zone 800
- Part time: 9,942 hours, 2,504 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR SLIDE REQUIRES REPLACEMENT DUE TO UNRAVELING. R1 DOOR SLIDE ASSEMBLY CHANGED.
